Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


B Complex Deficiency Cause Delayed Seroconversion?
May 10, 2011

Hello Dr. Bob, I pray you answer my question as I have been on edge for some months now. I have poor nutrition because I am generally a picky eater. I have read that people lacking the complex B vitamins can result in a suppressed immune system, and therefore inaccurate antibody test results. I am extremely worried because I drink a lot and dont take supplements or much protein. I basically survive off junk food. I know alcohol causes one to lose important nutrients, particularly B vitamins which play a role in enhancing the immune system. The last time I went to ER, it was because of heart palpitations and was told that my poor nutrition (potassium deficiency) caused my heart to palpitate. Please answer, as I am very worried. I tested negative at 6 months. Being that I have poor nutrition and many ongoing symptoms, do you believe another test is warranted after 6 months? thank you so much for answering Dr. Bob. I love you and pray for your health and strength, and that you maintain this website because it is very helpful.

Response from Dr. Frascino

Hi,

Vitamin B deficiency would not affect HIV-antibody test results or the duration of the seroconversion window. I would advise you see your doctor or a nutritionist regarding your diet and nutritional status. Your doctor may be able to help with your excessive alcohol intake as well.

Dr. Bob



Previous
Are there any more tests to consider?--will donate
Next
Please Help - PEP and Herpes (IMMUNE RECONSTITUTION INFLAMMATORY SYNDROME, IRIS, 2011)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement